Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 3 (1980), Issue 2, Pages 255-266

Quasi-convex univalent functions

1Kerman University, P. O. Box 182, Kerman, Iran
2University College of Swansea, Wales, Swansea SA2 8PP, UK

Received 9 May 1979; Revised 25 June 1979

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Inayat Noor and D. K. Thomas, “Quasi-convex univalent functions,” International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 2, pp. 255-266, 1980. doi:10.1155/S016117128000018X